# SDR WX0A2013101401721

- Difficulty date: October 12, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N420NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49424
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Part number: 99115173
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY FRAME, BS 180 CORRODED BETWEEN LONGERONS 29L TO 29R.  REMOVED DAMAGED SECTION OF FRAME.  FABRICATED REPAIR, LOCATED, DRILLED AND INSTALLED IAW SRM 53-03, FIG 2A.
